# SDR HEEA0015998

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A690
- Condition: Inoperative
- Location: Engine
- Part time: 221 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR IS INOPERATIVE.
